# SDR YENA2021080300493

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 26,797 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 2982
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 36,310 hours, 23,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1318, JFK-BOS. LH AFT WTB FAIRING EXTERNAL EMERGENCY LIGHT ASSY INOP; R & R ELPU #5 IAW AMM 33-50-01.OK FOR SERVICE.
